# SDR CALA2019042200635

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 29,651 hours, 10,441 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fence
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT ENG EXHAUST NOZZLE OUTBD FWD FENCE MISSING SEGMENT AND CRACKED AT AFT FASTENER HOLE. REMOVED DAMAGED FENCE AND INSTALLED A NEW FENCE REF ECRA 7811-01314.
